MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED-PLUS-S; IMPLANT

STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED-PLUS-S; IMPLANT
Catalog Number 78-70010
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Numbness (2415)
Date of Event 10/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that the implant required moderate adjustment due to soft tissue interference.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Additional information: h4, h6.The reported event could not be confirmed as no images or ct-scans were provided.The surgeon reported soft tissue interference at the posterior orbit, necessitating bone and implant adjustments, and noted imprecise cutting due to unsterilized guides used through a sterile bag, though the surgery was completed successfully with additional fixation plates and no complaints about the implant design.An adverse event involving cranial nerve iii paralysis and facial paresthesias was documented but determined by the surgeon to be unrelated to the device or procedure, and the implant was confirmed to have been designed and manufactured according to specifications.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing-related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.

Brand Name
PEEK CUSTOMIZED-PLUS-S
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key21900203
Report Number0008010177-2025-00059
Device Sequence Number17158705
Product Code GWO
UDI-Device Identifier07613327300079
UDI-Public07613327300079
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number78-70010
Device Lot Number2407191046
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer10/15/2024
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown